# SDR SWAA2023110710262

- Difficulty date: October 12, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM BS 312 AND LBL 15 APROX AT FWD GALLEY AREA 2023-635502<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 221861811; DUE DATE: 08-NOV-23;[02] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOC. BS 312 BTW LBL LBL30 TO BL0 AT FWD GALLEY AREA IAW EA 23-153-03114; EA 23-153-03114-WIP1; EA 23-153-03114-WIP2 AND EA 23-153-03114-WIP3. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOC. BS 312 BTW LBL LBL30 TO BL0 AT FWD GALLEY AREA IAW EA 23-153-03114; EA 23-153-03114-WIP1; EA 23-153-03114-WIP2 AND EA 23-153-03114-WIP3.  RII SEE INDIVIDUAL SIGNOFFS BELOW.
